Table of Contents Author Guidelines Submit a Manuscript
International Journal of Differential Equations
Volume 2013, Article ID 297085, 11 pages
http://dx.doi.org/10.1155/2013/297085
Research Article

Oscillations of a Class of Forced Second-Order Differential Equations with Possible Discontinuous Coefficients

Department of Mathematics, Faculty of Electrical Engeneering and Computing, University of Zagreb, 10000 Zagreb, Croatia

Received 29 January 2013; Accepted 16 April 2013

Academic Editor: Ondrej Dosly

Copyright © 2013 Siniša Miličić et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Siniša Miličić, Mervan Pašić, and Darko Žubrinić, “Oscillations of a Class of Forced Second-Order Differential Equations with Possible Discontinuous Coefficients,” International Journal of Differential Equations, vol. 2013, Article ID 297085, 11 pages, 2013. https://doi.org/10.1155/2013/297085.